# SDR CALA2017122404593

- Difficulty date: December 24, 2017
- Submitted: December 25, 2017
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 76,156 hours, 29,401 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD EMERGENCY LIGHTS INOPERATIVE.  EMERGENCY EXIT LIGHTS STAY ON WITH SWITCH IN ARM.  RESET THE EMERGENCY LIGHTS SWITCH ON AFT FLT ATTENDANT PANEL. OP CHECKED OK. IAW AMM 33-51-00.
